Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Conditional Distributivity of Semi-t-operators Over Conjunctive Uninorms
Journal: Filomat
Volume: 36
Issue: 13
First page: 4525
Last page: 4538
Issue Date: 2022
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL2213525J
Abstract: 
The conditional distributivity, that is distributivity equation with additional restriction imposed on the
domain of aggregation operations, is an issue of interest for many different theoretical and practical areas,
special for integration theory and utility theory. This paper presents new results on this specific form
of distributivity for semi-t-operators over conjunctive uninorms. Since the observed class of uninorms is
rather wide and includes not only the continuous case, the presented research is an extension of some
well-known results and provides wider classes of solutions.
Publisher: Faculty of Sciences and Mathematics, University of Niš

Files in This Item:
File Description SizeFormat
DJocic.pdf231.9 kBAdobe PDFView/Open
Show full item record

Page view(s)

41
checked on Apr 14, 2024

Download(s)

18
checked on Apr 14, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons